|Kaletra and hypertension
Nov 26, 2003
I recently heard from another HIVer that Kaletra has been associated with increased hypertension (high blood pressure). My cardiologist and PCP agreed to increase my dosage of Vasotec due to my higher than usual blood pressure readings. Neither mentioned any association with Kaletra, so I'm wonding if it may be related? I've been taking Kaletra for about 1 year now with great results. Thanks for your time.
| Response from Dr. Wohl
I agree with Dr. Henry, there is no evidence that I have seen linking this medication with high blood pressure. There was a study that did suggest a higher rate of hypertension among clinic patients on indinavir a few years back, however, this adverse event has not been reported in clinical studies as being associated with Kaletra.
Sometimes, such side effects can take awhile to be noticed after a drug comes to market. Time will tell. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.